Classification of finite commutative semigroups for which the inverse monoid of local automorphisms is permutable

Authors

  • V. D. Derech

Abstract

We give a classification of finite commutative semigroups for which the inverse monoid of local automorphisms is permutable.

Published

25.02.2012

Issue

Section

Research articles

How to Cite

Derech, V. D. “Classification of Finite Commutative Semigroups for Which the Inverse Monoid of Local Automorphisms Is Permutable”. Ukrains’kyi Matematychnyi Zhurnal, vol. 64, no. 2, Feb. 2012, pp. 176-84, https://umj.imath.kiev.ua/index.php/umj/article/view/2564.